# SDR ASOA201001163

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT RBL 36.0 & FS 484.0.  COMPLIED WITH STEPS 1 & 2 OF REO 601R-53-41-059.  PERFORMED EDDY CURRENT INSP ON CUTLINE EDGES OF INTERCOSTAL AT RBL 36.0 FS 484.0. NO INDICATIONS FOUND AT THIS TIME, REPORT ATTACHED IAW STEP 3 OF REO 601R-53-41-059 AND NDTM PART 51-20-06.  TOUCH UP EDGES IS REQ'D.  TOUCHED UP EDGES AS REQUIRED IAW STEP 4 OF REO 601R-53-41-059.  COMPLIED WITH STEPS 5 THRU 14 OF REO 601R-53-41-059.  REPAIR TO THE INTERCOSTALS AT FS 484 BETWEEN BL27.00 AND BL36.00 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS.
